# SDR UPS96220559

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 7110 · Engine Cowling System
- Part: Lining
- Condition: Wear Damage
- Location: Nr 2 Eng Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, DAMAGE TO ATTENUATION LINING ON NR 2 ENGINE (S/N 81058).  REPAIRED IAW UPS EO TAY 7230-8339-A.
